# SDR UIEA2024050800360

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Condition: Interference
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FND EXISTING SCREW INTERFERES WITH WIRE AT STA 560 NEAR RBL 65( 1. ACCOMPLISH EI T2024A53M-1060 REV 1 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
